Just now to the point of coming off completely after gradually reducing my dosage. I am experiencing indigestion and fever/chills today. This is the third day without the med. How long will this happen?
CccRrrPee; I hope you let the doctor know that your going off of these many people with depression take this on a regular basis. but if the symptoms you're talking about only started after you were off of the Oxcarbazepine and you Tapered off right going off of the 1/2 life of the medication you should be feeling a better in 5 to 10 days from when you took your last one. If not you should check with your doctor good luck. Chuck1957
- Oxcarbazepine Information for Consumers
- Oxcarbazepine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxcarbazepine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2013 • 1 answer
Posted 28 Feb 2014 • 4 answers
Posted 2 Nov 2015 • 1 answer
Posted 20 May 2016 • 1 answer
Posted 30 Nov 2017 • 2 answers